# SDR YENA2024110401423

- Difficulty date: November 2, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 11,955 hours, 1,765 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 636D0015511
- Part serial: 54917
- Condition: Faulted
- Location: Zone 400
- Part time: 1,710 hours, 258 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1107, JFK-LHR. (ETOPS) ENG 1 FIRE LOOP A FAULT ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); MCC MONITORED A/C FOR ENG # 1 FIRE LOOP A FAULTS, NO FAULTS SINCE INITIAL HIT ON 11/02/24. OPS TEST GOOD REF AMM 26-12-00 MDDR CLEARED PLACARD REMOVED UPDATED MX-4.
